# SDR COMA0660282

- Difficulty date: March 28, 2006
- Submitted: March 30, 2006
- Operation: Air carrier
- Aircraft: N468CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7649
- Aircraft time: 10,677 hours, 9,420 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: NP1393225
- Part serial: 02014H6524
- Condition: Cracked
- Location: Cockpit
- Part time: 10,677 hours, 9,420 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLIGHT 5154 - EN ROUTE IND-JFK, THE CAPTAIN'S SIDE WINDOW CRACKED.  REPLACED THE CAPTAIN'S SIDE WINDOW.
